Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tanning
Mar 7, 2006

I am on Truvada and Viramune. Can I tan in a tanning booth or will I have a allergic reaction?

Response from Dr. Conway

Viramune can be associated with the development of skin reactions, which can often be quite severe. It is conceivable that triggers such as tanning could contribute to setting them off, or making them worse, if they are to occur. Such reactions are usually limited to the firsr 2 months of therapy, and only occur rarely after that. if you avoid tanning booths (and excessive sun exposure) for the first 2-3 months of Viramune treatment, you should be able to return to these activities after that.



Previous
Symptoms of HTLV-3?
Next
How can I bring back my good structure?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement